advertisement
Question
Posted by: Unique | 2010/12/10

Iron tablets and running stomach

Hi,

I was put on Iron supplement due to low iron and low haemoglobin %. I was prescribe chela-fer and told it better because it won affect my stomach. My stomach is running like crazy. I can''t continue taking them as prescribed. Is there an alternative I can take?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Unique
Iron is very irritating on the stomach - if you can't take the tablets, ask your doctor if you can get an injection or drip to boost your iron stores.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/12/10

Hallo Unique
Iron is very irritating on the stomach - if you can't take the tablets, ask your doctor if you can get an injection or drip to boost your iron stores.
dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement